quitting drugs, smoke joint, how to get off drugs, getting off drugs

THE FACTS

In 2016, there were 444 opioid-related overdose deaths in Oklahoma.  Through the combined efforts of health industry leaders, law enforcement, first responders and prevention advocates, we reduced our rate of opioid-related overdose to 11.6 deaths per 100,000 people, as compared to the national rate of 13.3 deaths per 100,000.  With wider use and availability of Narcan®, we can continue this downward trend.

quitting drugs, smoke joint, how to get off drugs, getting off drugs

What is NARCAN®?

Narcan®(naloxone HCI) Nasal Spray is the first and only FDA approved nasal form of naloxone for the emergency treatment of a known or suspected opioid overdose.  NARCAN® Nasal Spray is:

  • Designed for eas-of-use
  • Has a 4mg concentrated dose
  • Cannot be abused to get high
  • Only works on opioid overdose
  • Not a substitute for emergency medical care.

If You Suspect an Opioid Overdose:

Spray Narcan Up Victim's Nose.

Call 9-1-1 Immediately

Perform CPR as Instructed by 9-1-1

Repeat doses may be necessary.  Narcan® Nasal Spray is contraindicated in patients known to be hypersensitive to naloxone hydrochloride.

How To Use NARCAN®?

quitting drugs, smoke joint, how to get off drugs, getting off drugs

PEEL

Peel back package to remove the device. With your thumb on the plunge and 2 fingers on the nozzle.

quitting drugs, smoke joint, how to get off drugs, getting off drugs

PLACE

Place and hold the tip of the nozzle in either nostril until fingers touch the bottom of the patient's nose.

quitting drugs, smoke joint, how to get off drugs, getting off drugs

PRESS

Press the plunger firmly to release the dose into the patient's nose. Multiple doses may be needed. Seek emergency care.

How NARCAN® Works

Narcan®(naloxone HCI) Nasal Spray rapidly clears the clogged opioid receptors, producing immediate and sometimes unpredictable withdrawal symptoms in opioid overdose victims. These symptoms include: aggressive behavior, body aches, fever, sweating, runny nose, goose bumps, yawning, weakness, shivering or trembling, nervousness, restlessness, diarrhea, nausea or vomiting, abdominal cramps, increased blood pressure and increased heart rate. Include your Healthcare Provider in decisions which may affect your health.
quitting drugs, smoke joint, how to get off drugs, getting off drugs
“I blew out my knee at practice.  My doctor told us about Narcan® and thankfully, mom got some when she picked up my painkillers. I wasn’t addicted, I just forgot I already took my pain pill. It was mom who found me. She sprayed it and called the EMS. She restored my life.